# SDR HEEA20110830002

- Difficulty date: August 30, 2011
- Submitted: September 9, 2011
- Operation: Air carrier
- Aircraft: N206FS
- Make and model: Bell 206L-3
- Aircraft serial: 51506
- Aircraft time: 12,324 hours
- Engine: Allsn 250C30P
- Engine time: 17,833 hours
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Diffuser
- Part number: E23051119
- Part serial: DX13080
- Condition: Separated
- Location: Compressor
- Part time: 1,442 hours
- Component: Compressor
- Component part number: 23051643
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE WAS REMOVED DUE TO CYCLED WHEELS.  COMPRESSOR DISASSEMBLED DUE TO CRACKED SCROLL.  DIFFUSER FOUND TO HAVE SEPARATED PLATE.  REPLACED DIFFUSER.
